# SDR HALA0000005

- Difficulty date: January 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47661
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Cracked
- Location: Compressor
- Part time: 28,525 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FLT 181 - NR 1 ENGINE HAD COMPRESSOR STALL UPON THROTTLE ADVANCE FOR PARKING.  FOUND NR 10 COMPRESSURE BLADE CRACK AT C-1 FAN HUB.  REMOVED NR 1 ENGINE ASSY PER HAL M144.  (X)
